# SDR UALA2009062901848

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 66,365 hours, 19,109 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFT LEFT DOOR WILL NOT ARM PROPERLY.  MAINTENANCE FOUND DOOR ARMED WITH HANDLE IN MID POSITION .  WILL NOT DISARM OR HANDLE WILL NOT GO TO DOOR CLOSED POSITION.  FOUND DOOR OUT OF SEQUENCE INSPECTED EMERGENCY EGRESS SYSTEM NO DEFECTS NOTED.  RE-INSTALLED SLIDE AND OP CHECKED DOOR AND SLIDE OPERATION.  OPERATION NORMAL AND DOOR INDICATION NORMAL.
